# SDR DALA2017101007395

- Difficulty date: September 30, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 68,160 hours, 13,822 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pseu
- Condition: Faulted
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE ARMED LIGHT INOPERATIVE.  PERFORMED PSEU BITE IAW FIM 32-09,  FOUND AN INTERNAL FAULT.   R & R THE PSEU IAW AMM 32-09, OPS NORMAL, ALSO PERFORMED OPERATIONAL TEST OF THE SLIDE / RAFT ARMED WARNING SYSTEM IAW AMM 52-73 ALL OPS NORMAL, OK FOR SERVICE.
